... burning diarreah? Do I need to call the doctor?
It's always a good idea to call a Dr with symptoms like these. I found';
Short-term side effects of Prednisone may include:
•Insomnia (see Prednisone and Insomnia)
•Mood changes (including irritability or aggression).
And I tell you the list of possibles is ridiculously long. I didn't see burning diarrhea bit I wouldn't be surprised, especially if you're getting both of these symptoms and do not suspect anything else. So yes, call the Doc! Hope this helps.
I was told to take OTC Prilosec with my daily prednisone dose because my MD said to me: "prednisone will eat your stomach out". Not a very comforting thought. With all of my other problems, I don't need stomach troubles too. So far I have been taking both prednisone and Prilosec for 2 years and no stomach or digestive complaints.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 10 answers
Posted 28 May 2015 • 2 answers
Posted 30 Dec 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 15 Apr 2018 • 0 answers